| Catalog Number |
212760 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/19/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The following information was provided: screw from reamer handle fell out during the decontamination process.The screw was found prior to the instrument being packed and sterilized and instrument set aside.Tha 4.1/ rob1109.